# SDR 98ZZZX1316

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38CJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0023
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket Assy
- Part number: 52130389
- Condition: Failed
- Location: Lt Nlg Door Rod
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE GEAR WOULD NOT COME DOWN AND LOCK.  A NOSE GEAR UP LANDING WAS MADE.  INVESTIGATION REVEALED THE FORWARD LT NOSE GEAR GOOD RETRACTION ROD BRACKET ASSY FAILED ALLOWING THE NOSE GEAR TO IMPACT DOOR ON RETRACTION AND JAMMING NOSE GEAR IN WHEEL WELL.  REASON FOR BRACKET FAILURE IS NOT CONCLUSIVE AT THIS TIME.
